Announcement

Collapse
No announcement yet.

Elavil - I need help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • leelee88
    replied
    Hello There..
    I hope your bladder settles down...I am taking cymbalta for depression and was taking elavil with it.. It was working great for me I was almost pain free and had no burning, but I had to get off elavil due to to much weight gain.. But lowering your dose could be making you have pain and burning.. I know since I have been off of it I have been burning and having lots of pain.. Good luck and God Bless!

    Leave a comment:


  • IC/IBS Hopeful
    replied
    I found out yesterday that lexapro or any SSRI drugs can irritate the bladder. We thought about changing meds but then figured we would be starting all over again. They said that they symptoms could go away. I will stay on lexapro and see what happens. I hope the symptoms lesson. I started doing instills to help calm the bladder down some.
    wish me luck.

    Leave a comment:


  • IC/IBS Hopeful
    started a topic Elavil - I need help

    Elavil - I need help

    I had botox done on march 2nd. I was doing great went from peeing 30 times a day to 8-12. I wanted to get my anxiety and depression under control so asked the doctor about it. I was taken off of prozac back in July to go on elavil for pelvic pain. I was on 10mg in the am and 30mg in the pm.

    We decreased the elavil to 30mg then to 20mg so I could start on Lexapro. I started on lexapro with the 20mg of elavil a day on a thurseday and by that sun my bladder began to hurt & burn again and urgency has increased. I increased the elavil right away and I am still on the 10mg of lexapro. It has been a week on the 30mg and my bladder still burns and hurt.

    I am beginning to wonder is it the lexapro?
    Does anyone know of any side effects of lexapro?
    I hope not because I feel it is helping me with the mild depression and anxiety.
    The only other option is to increase the elavil back up to 40mg a day but the doctors are afraid that is to high of a dosage with lexapro.
    any suggestions????
    Lynn
Working...
X